# SDR FDEA201001050034

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236374
- Condition: Corroded
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK BS 600 TO BS 620 RBL 24 MAIN CABIN.  REMOVED SEAT TRACK.  FABRICATED NEW SEAT TRACK IAW SRM 53-10-5 FIG 1 REV 102.    TREATED AND PRIMED SEAT TRACK IAW SRM 51-10-2 AND INSTALLED SEAT TRACK IAW SRM 53-10-5 FIG 1 REV 102 & 51-30-2.
